# SDR SWIA972202

- Difficulty date: December 16, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 10,853 hours, 15,630 cycles
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

''HIGH SPEED'' AURAL WARNING ON TAKEOFF ROLL 60 KIAS.  ABOARTED TAKEOFF. PERFORMED AIRSPEED FUNCTIONAL/OPERATIONAL TEST IAW EMB120 MM 34-12-01.  NO FAULT FOUND.  SYSTEM OPERATES NORMALLY.
